# SDR CA061222004

- Difficulty date: December 4, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 205B
- Aircraft time: 14,295 hours
- Engine: Lyc T5317A
- System (JASC): 6220 · Main Rotor Head
- Part: Nut
- Part number: 204011116001
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 14,698 hours
- Component: Main Rotor Head
- Component part number: 204012101027
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ACORN NUTS WERE SENT OUT FOR NDT IAW THE REQUIREMENT OF THE OVERHAUL OF THE M/R HEAD ASSY.  THE NDT SHOP FOUND A CRACK DEVELOPING NEAR THE BASE IN THE TRANSITION AREA OR CURL  OF THE DOME AND THE GEAR PART OF THE ACORN NUTS. THE ESTIMATED TIME ON THE ACORN NUTS IS 14698 HOURS IAW M/R HEAD ASSY. (TC NR 20061222004)
